# SDR USAA010495

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Aileron
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND HINGE CASTING CRACKED .5 INCH, RT AILERON, NR 2 HINGE SUPPORT CASTING, LOWER OUTBOARD PANEL.  REMOVED AND REPLACED CASTING PER BOEING DRAWING NR 65-63445-1.  (M)
